RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Alenitsyn, Yurii Evgen'evich
(1912–1993)

Statistics Math-Net.Ru
Total publications: 40
Scientific articles: 35

Number of views:
This page:1021
Abstract pages:4160
Full texts:1667
References:57

http://www.mathnet.ru/eng/person21896
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199584

Publications in Math-Net.Ru
1991
1. Yu. E. Alenitsyn, “On functions that are weakly $p$-valent in the mean”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 3,  3–5  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:3 (1991), 1–3
1985
2. Yu. E. Alenitsyn, “Functions that are mean $p$-valent with respect to $\mu$-area”, Mat. Zametki, 37:2 (1985),  163–170  mathnet  mathscinet  zmath; Math. Notes, 37:2 (1985), 91–95  isi
1981
3. Yu. E. Alenitsyn, “Least area of the image of a multiconnected domain in the class of $p$-sheeted conformal mappings”, Mat. Zametki, 30:6 (1981),  807–812  mathnet  mathscinet  zmath; Math. Notes, 30:6 (1981), 903–906
4. Yu. E. Alenitsyn, “Inequalities for generalized areas for multivalent conformal, mappings of domains with circular cuts”, Mat. Zametki, 29:3 (1981),  387–395  mathnet  mathscinet  zmath; Math. Notes, 29:3 (1981), 198–202  isi
1980
5. Yu. E. Alenitsyn, “Theory of functions, $p$-sheeted in the mean in multiply connected domains”, Mat. Zametki, 28:5 (1980),  675–688  mathnet  mathscinet  zmath; Math. Notes, 28:5 (1980), 793–800  isi
1979
6. Yu. E. Alenitsyn, “Some equations for multiply connected regions of poisson formula type”, Mat. Zametki, 26:2 (1979),  173–178  mathnet  mathscinet  zmath; Math. Notes, 26:2 (1979), 579–582  isi
1978
7. Yu. E. Alenitsyn, “Extremal properties of mappings onto surfaces with parallel slits”, Izv. Akad. Nauk SSSR Ser. Mat., 42:4 (1978),  699–707  mathnet  mathscinet  zmath; Math. USSR-Izv., 13:1 (1979), 1–8  isi
8. Yu. E. Alenitsyn, “Some extremal properties of conformal mappings of a multiply connected domain onto canonical $p$-sheeted surfaces”, Mat. Zametki, 23:2 (1978),  261–270  mathnet  mathscinet  zmath; Math. Notes, 23:2 (1978), 142–146
1974
9. Yu. E. Alenitsyn, “Some area theorems for analytic functions with a quasi-conformal continuation”, Dokl. Akad. Nauk SSSR, 215:5 (1974),  1025–1028  mathnet  mathscinet  zmath
10. Yu. E. Alenitsyn, “Some area theorems for analytic functions with a quasiconformal extension”, Mat. Sb. (N.S.), 94(136):1(5) (1974),  114–125  mathnet  mathscinet  zmath; Math. USSR-Sb., 23:1 (1974), 110–121
1973
11. Yu. E. Alenitsyn, “Some area theorems for functions analytic in a finitely connected region”, Dokl. Akad. Nauk SSSR, 209:3 (1973),  521–524  mathnet  mathscinet  zmath
12. Yu. E. Alenitsyn, “Area theorems for functions analytic in a finitely connected domain”, Izv. Akad. Nauk SSSR Ser. Mat., 37:5 (1973),  1132–1154  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:5 (1973), 1129–1151
1972
13. Yu. E. Alenitsin, “On weighted Szego kernel functions”, Zap. Nauchn. Sem. LOMI, 24 (1972),  16–28  mathnet  mathscinet  zmath
14. Yu. E. Alenitsin, “An estimation for the derivative in some classes of analytic functions in multuply-connected domain”, Zap. Nauchn. Sem. LOMI, 24 (1972),  6–15  mathnet  mathscinet  zmath
1968
15. Yu. E. Alenitsyn, “Univalent functions without common values in a multiply connected domain”, Trudy Mat. Inst. Steklov., 94 (1968),  4–18  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 94 (1968), 1–18
1966
16. Yu. E. Alenitsyn, “On univalent functions without common values in a multiply connected domain”, Dokl. Akad. Nauk SSSR, 167:1 (1966),  9–11  mathnet  mathscinet  zmath
1965
17. Yu. E. Alenitsyn, “Conformal mappings of a multiply-connected domain onto multi-sheeted surfaces with rectilinear slits”, Dokl. Akad. Nauk SSSR, 160:1 (1965),  13–14  mathnet  mathscinet  zmath
18. Yu. E. Alenitsin, “Conformal mappings of multiply connected domains onto surfaces of several sheets with rectilinear cuts”, Izv. Akad. Nauk SSSR Ser. Mat., 29:4 (1965),  887–902  mathnet  mathscinet  zmath
1964
19. Yu. E. Alenitsyn, “Conformal mappings of a multiply connected domain onto many-sheeted canonical surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 28:3 (1964),  607–644  mathnet  mathscinet  zmath
1963
20. Yu. E. Alenitsyn, “Conformal mappings of multiply connected domains onto multivalent canonical surfaces”, Dokl. Akad. Nauk SSSR, 150:4 (1963),  711–714  mathnet  mathscinet  zmath
1962
21. Yu. E. Alenitsyn, “Some extremal properties of functions multivalent in multiply-connected domains”, Dokl. Akad. Nauk SSSR, 146:2 (1962),  267–269  mathnet  mathscinet  zmath
1961
22. Yu. E. Alenitsyn, “The domains of variation of the coefficient domains of functions representable as sums of Stieltjes integrals”, Dokl. Akad. Nauk SSSR, 139:2 (1961),  263–266  mathnet  mathscinet  zmath
23. Yu. E. Alenitsyn, “An extension of the principle of subordination to multiply connected regions”, Trudy Mat. Inst. Steklov., 60 (1961),  5–21  mathnet  mathscinet  zmath
1960
24. Yu. E. Alenitsyn, S. Ya. Khavinson, “The radius of $p$-valence for bounded analytic functions in multiply-connected domains”, Mat. Sb. (N.S.), 52(94):1 (1960),  653–657  mathnet  mathscinet  zmath
1959
25. Yu. E. Alenitsyn, “On some estimates for functions regular in a region of finite connectivity”, Mat. Sb. (N.S.), 49(91):2 (1959),  181–190  mathnet  mathscinet  zmath
1958
26. Yu. E. Alenitsyn, “On functions without common values and the outer boundary of the domain of values of a function”, Mat. Sb. (N.S.), 46(88):4 (1958),  373–388  mathnet  mathscinet  zmath
1957
27. Yu. E. Alenitsyn, “On functions having no values in common and the outer boundary of the function's domain”, Dokl. Akad. Nauk SSSR, 115:6 (1957),  1055–1057  mathnet  mathscinet  zmath
1956
28. Yu. E. Alenitsin, “On univalent functions in multiply connected domains”, Mat. Sb. (N.S.), 39(81):3 (1956),  315–336  mathnet  mathscinet  zmath
1951
29. Yu. E. Alenitsyn, “On the estimation of the coefficients of univalent functions”, Mat. Sb. (N.S.), 28(70):2 (1951),  401–406  mathnet  mathscinet  zmath
1950
30. Yu. E. Alenitsin, “On functions $p$-valent in the mean”, Mat. Sb. (N.S.), 27(69):2 (1950),  285–296  mathnet  mathscinet  zmath
31. Yu. E. Alenitsin, “On univalent majorants”, Mat. Sb. (N.S.), 26(68):1 (1950),  57–74  mathnet  mathscinet  zmath
1947
32. G. Alenitzyn, “On mean $p$-valent functions”, Rec. Math. [Mat. Sbornik] N.S., 20(62):1 (1947),  113–124  mathnet  mathscinet  zmath
1946
33. G. Alenitzyn, “On the locally univalent functions”, Rec. Math. [Mat. Sbornik] N.S., 18(60):1 (1946),  115–123  mathnet  mathscinet  zmath
1944
34. G. Alenitzyn, “On the coefficients of “schlicht” functions”, Rec. Math. [Mat. Sbornik] N.S., 15(57):1 (1944),  131–138  mathnet  mathscinet  zmath
1942
35. G. Alenitzyn, “On the coefficients of $p$-valent functions”, Rec. Math. [Mat. Sbornik] N.S., 10(52):1-2 (1942),  51–58  mathnet  mathscinet  zmath

1993
36. I. A. Aleksandrov, Yu. E. Alenitsin, V. I. Belyi, V. V. Goryainov, A. Z. Grinshpan, V. Ya. Gutlyanskii, S. L. Krushkal', N. M. Matveev, V. I. Milin, I. P. Mityuk, S. V. Nikitin, W. P. Odinets, Yu. G. Reshetnyak, P. M. Tamrazov, N. A. Shirokov, “Isaak Moiseevich Milin (obituary)”, Uspekhi Mat. Nauk, 48:4(292) (1993),  167–168  mathnet  mathscinet; Russian Math. Surveys, 48:4 (1993), 181–183  isi
1989
37. I. A. Aleksandrov, Yu. E. Alenitsyn, A. Z. Grinshpan, V. Ya. Gutlyanskii, S. L. Krushkal', P. M. Tamrazov, “Isaak Moiseevich Milin (on his 70th birthday)”, Uspekhi Mat. Nauk, 44:5(269) (1989),  191–192  mathnet  mathscinet; Russian Math. Surveys, 44:5 (1989), 231–232  isi
1985
38. I. A. Aleksandrov, Yu. E. Alenitsyn, V. Ya. Gutlyanskii, I. M. Milin, S. M. Nikol'skii, O. V. Stepanova, B. V. Shabat, “Ivan Evgen'evich Bazilevich (obituary)”, Uspekhi Mat. Nauk, 40:1(241) (1985),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:1 (1985), 199–201  isi
1968
39. Yu. E. Alenitsyn, “Preface”, Trudy Mat. Inst. Steklov., 94 (1968),  3  mathnet
1965
40. Yu. E. Alenitsyn, G. V. Koritskii, V. I. Levin, “Ivan Evgen'evich Bazilevich (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 20:5(125) (1965),  288–292  mathnet  zmath; Russian Math. Surveys, 20:5 (1965), 207–211

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019